Category Archives: Publications

A paper on generalized slip flow theory — the case of ES model

A paper “Slip/jump coefficients and Knudsen-layer corrections for the ES model in the generalized slip-flow theory” co-authored with M. Hattori and T. Hasebe has been published in the AIP Conference Proceedings 1786, 040004 (2016) [doi: 10.1063/1.4967542]. The database at the Kyoto University Research Information Repository (http://hdl.handle.net/2433/199811) has been updated, accordingly.

A paper on the macroscopic singularity through a free molecular flow analysis

A paper “Singular behavior of the macroscopic quantities in the free molecular gas” coauthored with T. Yoshida, T. Noguchi, and S. Taguchi has been published in the journal of Physics of Fluids 28(2), 022002-1-15 (2016)  [doi: 10.1063/1.4940988].
According to the publisher, the article is freely available for a period of 30 days following its publication online.

Data of the Knudsen layer functions are available.

We are happy to announce that the numerical data of the Knudsen layer functions for the asymptotic theory of the Boltzmann equation are now available from the Kyoto University Research Information Repository (http://hdl.handle.net/2433/199811).

A paper on the second-order Knudsen layer: part 2

A paper “Second-order Knudsen-layer analysis for the generalized slip-flow theory II: Curvature effects” co-authored with M. Hattori has been published  in the Journal of Statistical Physics  161(4), 1010-1036 (2015)  [doi: 10.1007/s10955-015-1364-0].

A paper on the microscopic singularity

A paper “Singularity of the velocity distribution function in molecular velocity space” co-authored with I.-K. Chen, H. Funagane, and T.-P. Liu has been published in the Communications in Mathematical Physics 341(1), 105-134 (2016) (doi: 10.1007/s00220-015-2476-8).

A paper on the second-order Knudsen layer: part 1

A paper “Second-order Knudsen-layer analysis for the generalized slip-flow theory I” co-authored with M. Hattori has been published in the Bulletin of the Institute of Mathematics, Academia Sinica (New Series) 10(3), 423-448 (2015). It is freely downloadable from here.

A paper on toy-model study of grazing collision effect

A paper “A toy-model study of the grazing collisions in the kinetic theory” has been published in the Journal of Statistical Physics 160(3), 770-792 (2015)  [doi: 10.1007/s10955-015-1259-0].